# SDR 05028668

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N668BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED SMOKE IN LAV INDICATION, RTF.  INSP AC RAN PACKS CHECKED LTS IAW 05-50-00.
